# SDR AALA200801331

- Difficulty date: May 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 27,863 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: JD3899926WD35SN
- Condition: Corroded
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AMA INFLIGHT T1661/17MAY DFW TO SEA.  AFT CARGO FIRE INDICATION.  FIRE BOTTLE DISCHARGED.  LANDED AMA WITHOUT INCIDENT.  NO EVIDENCE OF FIRE.  FOUND CARGO ELECTRONICS UNIT CONNECTOR WITH CORROSION.  REPLACED AFT CARGO ELECTRONICS UNTIL CONNECTOR AND FIRE BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
